Results 1 to 8 of 8
In Hell from Suboxone
  1. #1
    Nynia is offline New Member
    Join Date
    Jul 2015
    Posts
    9

    Default In Hell from Suboxone

    I have been taking this devil of a drug for 3 years. For over a year I have been taking a 8mg strip & tearing into 4 parts so figuring I was on 2mg daily. I made a 1/4 strip last for 4 days how I have no clue then just stopped. This is day 6 with none & I feel like I did on day 3. My anxiety is to the point I cannot handle, my all over restless body syndrome the sleep for a hour at a time & the cannot eat at all. I am scared I am just now hitting the real withdrawl & have to get on a 6 hour flight on the 8th.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Sorry no one has come to post for you. The weekends are slow and it's a Holiday weekend on top of it. I never used subs but I'm going to tell you what I think from what I've read around here over the years. If you cutting those 1/4 strips (2mg) into 4, you were dosing at .5/day. Does that sound right? Then you jumped? No wonder you're having trouble! That's high but if your last dose was 6 days ago, from what I understand (not sure ) you're about 3 days out from feeling better. That's going to be close to your flight, isn't it? Have you tried Hylands Restless Leg? You can find it at almost any pharmacy over the counter and that helps some.

    There is absolutely no way that I would recommend this ordinarily, but under the circumstances--any chance you can get your doctor to prescribe a few (like no more than 5!) valium to help during the flight? If you don't want to talk about why your anxiety is off the charts, then just tell him/her that you're afraid of flying. They will usually buy that and shouldn't give you trouble with just a few. I'll probably get my head handed to me for recommending that but I so understand the restlessness. I had to take a 3 hr flight during one of my many Day 2's and drove everyone around me insane with the bouncing leg. Then I had to get up and walk to the bathroom and back. Up I go over and over. The flight crew must have wanted to strangle me and I had wished they would. No fun. Fingers crossed you're doing better by then. I think you will be even if not perfect, better.

    Peace,

    Cat
    Last edited by Anonymous; 07-04-2015 at 06:03 PM.

  3. #3
    Nynia is offline New Member
    Join Date
    Jul 2015
    Posts
    9

    Default

    Thank you, what really scares me is my husband has been off for 10 days & he is starting to get the anxiety & feels worse than he did . He also was on 16mg a day though & doesn't normally have problems with anxiety unlike myself. I am heading back home on the 8th so I cannot get anything for anxiety until then.

  4. #4
    Nynia is offline New Member
    Join Date
    Jul 2015
    Posts
    9

    Default

    Today is a tad better, I was able to actually sleep more than 1 hour at a time. For the most part the restless legs & arms has about stopped. Of course I still have the massive twinge of pain that comes in legs & wakes me. I pray my anxiety ends as that is what is getting to me the worst & sleep how I do miss sleep. I can deal with the not wanting to eat because unlike most I gained weight from Suboxone. I just wish I knew when getting no this it would be so bad to get off. I had an addiction to Tramadal which of course doctor told me non-addictive. I was up to 15-20 50mg pills a day & started having seizures so I knew I had to do something.

  5. #5
    Tigertattoo is offline New Member
    Join Date
    Jul 2015
    Posts
    8

    Default

    I started detox this past friday, if you're like me Valium isn't a good option. Methocarbamol is a non narcotic muscle relaxer with properties similar to lorazepam and it helps with restless leg. Good luck.

  6. #6
    Nynia is offline New Member
    Join Date
    Jul 2015
    Posts
    9

    Default

    Today what is getting me is anxiety again. If I didn't have that I would feel almost totally normal, which scares me because back of my mind I keep thinking this cannot be it so of course anxiety sky rockets again. I really do not want to take anything drug wise from doctor, I think they are worst drug pushers ever & I want my life back.

  7. #7
    serafin5 is offline New Member
    Join Date
    Feb 2015
    Posts
    15

    Default

    Quote Originally Posted by Nynia View Post
    Today what is getting me is anxiety again. If I didn't have that I would feel almost totally normal, which scares me because back of my mind I keep thinking this cannot be it so of course anxiety sky rockets again. I really do not want to take anything drug wise from doctor, I think they are worst drug pushers ever & I want my life back.
    I hear ya I really do. I am wding from norco and no sleep comes!!! Hope God blesses us both.

  8. #8
    dmitrysm is offline New Member
    Join Date
    Apr 2012
    Posts
    10

    Default

    To share my experience with you, I tried a very poorly conceived taper from maybe 8mg suboxone a day some years back, and with nothing but immodium, toughed it out for about 10 days before calling the doctor and going back on. I had all the symptoms you describe, my days and nights became indistinguishable for being unable to sleep save in fits in weird contorted positions in whatever corner of the apt. I happened to collapse in during my pacing, couldn't keep still, skin felt like fire, etc. Etc. I went back because it seemed that I wasn't feeling better at all, where I expected the hump to be crossed by day 7 or 8 at latest. I couldn't handle the thought of another couple weeks of that hell.
    I don't want to scare you since it already seems like you're taking it better than I did, our bodies are really different, and you can take advantage of aids I wasn't aware of then. The only thing I had going for me was not having to go to work, which is actually huge for me, but wasn't enough.
    What I found helps since then is clonodine, immodium of course, TV!!, around the clock, and perhaps most crucially, support of friends and family, live-in, preferably. I wish you all the luck and keep updates coming if you're still hanging in there.
    While it may be tempting to switch to methadone, the w/D's are going to be just as bad if not worse eventually. If you can tough it out, and people do all the time, you'll be much better of! Good luck and remember we're rooting for you!

Similar Threads

  1. Suboxone taper hell and perseverance - a story of darkness and hope
    By completelydrug4ree in forum Suboxone Treatment
    Replies: 33
    Last Post: 11-01-2017, 04:12 PM
  2. Getting off suboxone pure hell
    By MMichelle1989 in forum Need to Talk?
    Replies: 20
    Last Post: 10-11-2016, 02:03 PM
  3. My story of suboxone addiction hell..Please pleasee Read
    By betterdayswillcome10 in forum Need to Talk?
    Replies: 10
    Last Post: 07-28-2015, 05:16 PM
  4. suboxone taper. scared as all hell.
    By bigbadrobin in forum Suboxone Treatment
    Replies: 4
    Last Post: 07-03-2014, 02:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22